# SDR UIEA2020081201744

- Difficulty date: August 11, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,319 hours, 19,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 50349
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE MAIN CABIN EMERGENCY LIGHT ARE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY M1209 AND M730, OPS CHECK OF EMERGENCY LIGHTS CHECKS GOOD IAW  AMM 33-51-07-402-010 AND 33-51-00-715-001.
